# SDR SWAA2025081594249

- Difficulty date: July 22, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 64,915 hours, 38,879 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR BEAM ATTACH ANGLE AT PASSENGER COMPARTMENT BS 695; LBL 1; WL 208;   REMOVED AND REPLACED ANGLE AT BS 695 LBL 1; WL 208 IAW SRM 51-40-02 AND DWG 273A9110 ID:005 REV: A.
